# SDR 9JLA2012101804510

- Difficulty date: August 13, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N909LA
- Make and model: Cessna 560XL
- Aircraft serial: 5605021
- Aircraft time: 5,802 hours, 4,673 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Ailerons
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE AILERON TRIM FREEZES UP IN FLIGHT. TROUBLESHOOTING SUSPECTED MOISTURE IN THE AILERON TRIM ACTUATOR. THE AILERON TRIM ACTUATOR WAS DISASSEMBLED CLEANED AND REGREASED, THE ACTUATOR WAS ASSEMBLED AND OPS CHECKS WERE SATISFACTORY IAW THE MM 27-10-00 AND THE CMM 27-10-01.
